MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint that the autopulse platform (sn (b)(6) stopped after performing one compression was confirmed through archive data and functional testing.The archive data showed that the autopulse platform displayed user advisory 12 (lifeband not present) messages around the reported event date.If a user advisory is not cleared, the autopulse platform powers off as designed.The ua12 advisory message was replicated during functional testing.The root cause of the ua12 advisory was a defective and severely worn belt clip retainer, likely due to the device's age.The device's life expectancy is 5 years.This autopulse platform was manufactured in may 2015 and is over 9 years old.Initial functional testing failed due to the ua12 advisory message displayed upon powering up the platform, as confirmed by the archive data; thus, confirming the reported complaint.Troubleshooting revealed that the belt clip retainer was damaged and severely worn, triggering the ua12 advisory message.Replacing the belt clip retainer is necessary to remedy the fault.Zoll is awaiting the customer's approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaints were reported for the autopulse platform with sn (b)(6).
 
Event or Problem Description
During patient use, the autopulse platform (sn (b)(6) performed chest compressions only once, but then it stopped working.Per the paramedics, they did not check the display panel at this time, and it is unclear if an error message was displayed.The paramedics pressed the start button, but the platform didn't restart chest compressions.The paramedics performed manual cpr and transported the patient.The patient's outcome and any other information after transportation were not provided.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key20247600
Report Number3010617000-2024-00726
Device Sequence Number17967185
Product Code DRM
UDI-Device Identifier00849111065009
UDI-Public00849111065009
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown